MathSciNet Relay Station
MathSciNet bibliographic data
MR287594 (44 #4797) 60.08
Schmidt, Klaus Über die $C$-Gleichverteilung von Maßen. (German) Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 1971 327–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement